What could be the cause of the heavy bleeding and clotting?

I have been using the Gynera oral contraceptive pills for more than 2,5 years now. Just this past weekend I started again with a new pack but someone I have some rather heavy bleeding and some abnormal blood clotting. What could be the cause of the heavy bleeding and clotting?

Age: 31
Female
Medications: Gynera, Vexal, Depakine
General Information: I have gone open water diving last weekend and ever since the weekend it has been like this. I had some spotting only last week Thursday and Friday. Saturday it was a little more and then after the diving it has just been an abnormal flow

advertisement:

2
Doctor Answers And General Comments : (both members and visitors can post)

avatar
2 Comment threads
0 Thread replies
0 Followers
 
Most reacted comment
Hottest comment thread
2 Comment authors
Dr.HoneyDr. Deepak Patel Recent comment authors
  Subscribe  
Notify of
Dr. Deepak Patel
Member
Dr. Deepak Patel

Hello. Open water diving will not affect your menstrual flow. And if you have been using Gynera for 2 years, your body is accustomed to it and it should not have caused abnormalities. So if you are experiencing a serious abnormal flow it is probably due to Uterine or Hormone related problems. To determine the exact nature of the problem you should consult your gynecologist for a blood, pap test and ultrasound. Regards

Dr.Honey
Member
Dr.Honey

Hi.
It looks like Dysfunction uterine bleeding that can be due to a number of causes like hormonal imbalance.
But a clinical examination and investigation like Ultrasonography is important along with a hormonal profile for ruling out the cause.
The Gynaecologist can also advise you a combination of Mefenemic acid and Traxenemic acid to reduce bleeding.

Thanks